# SDR DL73S050516

- Difficulty date: September 5, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 60,524 hours, 45,603 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING RUBBER ODOR ON LIFT OFF.  ODOR NOTICED IN COCKPIT AND CABIN.  RAN ENGS TO TAKEOFF PWR PER PFHB NTF.  REPLACED WATER SEPARATOR BAGS AS PRECAUTIONARY.
